My meds Co-Beneldopa


#1
When I was first diagnosed I was given Co-Beneldopa. Someone said they are good but will work for a while, and then not work for a week or two and then start working again. Is this true? When I started these meds a couple of months ago I thought a miracle had happened. I almost felt cured. I was like a normal person doing all the day to day things I had been unable to do. I told my doc that maybe I didnt have Parkinsons after all and he told me that if I didnt have Parkinsons then the meds wouldnt have worked in the first place. But now, this last couple of weeks, Ive been having relaps days and am now feeling quite yukky, just like I was before I was put on them. Does this mean my friend was right and they will stop working for a bit but then will restart working? I do hope so cos right now Im back to a poooeeee life and I had so many things planned that I wanted to do.

#2
Hi granny66

This is exactly what has happened to me. I am seeing my consultant later this month and am thinking that probably the dose needs adjusting to get me back to where I was. Could be this is the answer for you too. I would suggest you talk to your Parkinson's nurse and ask her advice unless you have a Consultants appointment soon. Good luck and I hope you feel back in balance again before long.

#3
Hi granny66, I have been experiencing exactly the same problem. My medication - Co-Beneldopa, was like a miracle cure when I began taking it 6 months ago but over the past few weeks I have been feeling dreadful. Although the tremor is still pretty much under control I have been extremely tired, aching muscles and joints, heavy legs, etc etc. I have an appointment with my consultant on 20th August so hopefully he will be able to give some advice. The best thing you can do is make an appointment with either your parkinson nurse or consultant. Good luck

Good Luck
rose1946